- 08-23-2009, 12:31 AM
basically what i want to know is this, because i cant find much info
we know it can lead to adrenal fatigue if used for extended periods of time
how much is too much?
how long is too long?
i usually stay away from stims however recent supps coming out i felt the need to try some out
anyway i NEVER go over 400mg caffeine a day if i do its a VERY rare occasion
how long will a dose like that take for adrenals to get shot?
i did lower my dose back down to 200 for 2 days and felt the same
whats bolded are main questions..
- 08-23-2009, 06:57 AM
i would suggest that most of what your looking for can be found via google. however in answer to first 2 questions , everyone is different and probably varies from person to person. How you sleep on 400 mg or even 2oo mg per day i dont know.From what ive read you get a build up of caffeine throughout the day which can prevent sleep.You must be tolerant of high doses. i guess what could happen , is your adrenal get shot so you feel tired , exhausted, not realising it, so you take more caffeine to give you a boost.seems like a vicious circle but thats just my take on it. I only drink de caff tea and if i need a stim drink 2 cups of coffee -instant- prior to gym which is approx 160 gms .By staying caff free . the pre work out coffee has more effect.
08-23-2009, 07:45 AM
08-23-2009, 10:25 AM
500mg per day is too much. If you're not use to it then of course you can't sleep, if you are use to it then sleeping isn't a problem.
The problem is what happens when you want that extra boost? You'll need to take more because you've a tolerance against 500mg. The big problem is what happens when you stop taking it? At this point your adrenals are use to being stimulated by a huge amount of caffeine and without it you'll feel fatigued.
Best thing to do is ease off it slowly and consider stuff like and a matching diet to avoid cortisol spiking. Oh also if you're taking 400+ per day space it out across the day to avoid cortisol spikes. Looking back I should have used a caffeine patch.
08-23-2009, 12:29 PM
I don't think 500 is too much. If you are doing the EC stack, you are getting 600mg per day of caffeine, if you are taking it 3x a day as is usually recommended.
I think it all comes down to the individual and what they can tolerate.
08-23-2009, 12:54 PM
I mean I never get more then 400 in a day I was just wondering if on a dose like that for extended periods of time can cause a problem. I don't have any other caffiene in my diet. Just that
I got methyl by sports one I think its 335mg of "stims" caffeine and methyl tta. For 3 caps which isn't much for the day
08-23-2009, 04:04 PM
"What are the effects of Caffeinism (caffeine overdose)?
As you have learned before Caffeine stimulates the central nervous system and can produce other effects through out the rest of the body. The symptoms of a caffeine overdose ("caffeinism") varies according to individual differences and the amount consumed. Doses ranging from 250 to 750 mg (2 to 7 cups of coffee) can produce restlessness, nausea, headache, tense muscles, sleep disturbances, and irregular heart beats it can also cause Anorexia. Doses of over 750 mg (7 cups of coffee) can produce a reaction similar to an anxiety attack, including delirium, ringing ears, and light flashes. These amounts of caffeine may come from a single dose or from many doses in a short period of time.
What are the long term effects that Caffeine can produce?
ULCERS is believed to be caused partially by Caffeine because Caffeine increases the secretion of acids and pepsin in the stomach, which could increase an already existing ulcer. But it isn't definite that Caffeine is responsible for this, tests were done that proved that both caffeinated and decaffeinated coffee inflamed ulcers. HEART PROBLEMS more seriously can be caused by Caffeine. Caffeine has been shown to cause cardiac arrhythmia's (irregular heartbeats) in certain people; often people with heart disease are told to avoid caffeine altogether. However, no evidence shows that caffeine is a causative factor in the development of heart disease. "
This was taken from www.yourperformance.co.uk
"Side-Effects Of Too Much Caffeine.
As with any type of drug or stimulant, too much can be hazardous to health. Side-effects can include restlessness, sleeplessness, irritability and headaches. Caffeine is also known to have a diuretic effect causing frequent urination. These fluids should be replaced with plain water in order to maintain a healthy body and prevent dehydration. Long term caffeine use has also been linked to a higher incidence of osteoporosis as it can increase the likelihood of bones becoming less dense. Long term use of caffeine can result in a form of dependence as the body becomes tolerant of its effects and over time, higher doses will be needed to produce the same level of effect. As caffeine alters the function of several of the brain’s chemicals, withdrawal can produce some nasty effects as the body begins to get used to caffeine not being present in the system"
I think my advice would be slowly cut back so you dont get withdrawal symptons and stop, the main concern i think is you could end up with osteoporosis
08-23-2009, 06:25 PM
Yea I hear ya on that whole thing. I actually take like 5g dolamite perday which is calcium magnesium and I definetly drink a gallon + of water a day
My main concern is adrenal function and how long it takes to happen at a specific dose for "most" individuals. I always dose down for sure
How does yohimbine play a role in adrenal function?
Also reset AD haven't used heard great things but what about dhea and ginsing. I'm pretty sure ginseng acts as an adaptogen and dhea is an adrenal hormone so maybe it may take some stress off the adrenals letting recovery be easier...?
08-23-2009, 06:45 PM
08-23-2009, 07:26 PM
The adrenral stuff is fine if you are way too stimmed out.
The best remedy of adrenal fatigue is common sense , quit the stims.
do not have enough will power that is on you.
In my caffiene expirience,
I use it for a short time the get off and give my body a break. Stimulants can make you look older, especially if you are using high doses via the cortisol/ wigged out pathways
Facebook John Smeton Fitness
08-24-2009, 07:07 AM
If you want a good adaptogen i suggest rhodiola rosea standardised to 3% rosavins, Its safer than ginseng and reduces stress levels , in fact it has many functions,but while your taking it lay off the caffeine , its counter productive,
08-24-2009, 07:14 AM
I use Rhodolia at the moment and think its the best adaptogen going. Potent enough to use as caps. Licquorice is the other one which I found messy to use as a solid extract, expensive and not as strong.
Reset AD is based arond licquorice, Adrenal Fatigue institute sups are based around Rhodolia.
08-24-2009, 08:40 AM
I'm gonna go with "It varies per individual." For me, I don't take in that much, just whatever happens to be in the Get Diesel stuff I'm using, and the occasional chocolate. I use less than a scoop of JP8, and haven't felt the need for more. Tried 2 Ready4war caps and that was plenty for me. Always been really sensitive to stims. I'm assuming that's comfortably less than 300 mgs. per day, when I use those products. Good luck in your quest.
08-24-2009, 09:26 AM
08-24-2009, 08:59 PM
08-24-2009, 09:12 PM
08-24-2009, 09:30 PM
Sup crazy, Im sure like anything, too much for extended periods of time isn't good for you. Im sure when it gets to the point where you take like 200mg at once and you don't feel anything, then you should ease off of it. I used to be all about pre workout/NO drinks till I realized, Im sure you already know this, there all loaded with caffeine and caffeine acts as a vasodilator, so in reality its a oxymoron of being a NO drink when your heart is just pumping harder to circulate through smaller vessels. For those of you looking for an extra boost, try eating an apple before the gym, I read somewhere it can give you more energy than a cup of coffee.
08-24-2009, 09:39 PM
I never take 200mg at a time I always space everything out. Even when its 2 pills 2x a day ill do 1 4x a day no matter what
08-24-2009, 09:45 PM
08-25-2009, 01:24 AM
Similar Forum Threads
- By alih92 in forum Weight LossReplies: 4Last Post: 06-06-2010, 07:10 PM
- By Massdog05 in forum OTC DrugReplies: 9Last Post: 03-15-2010, 04:24 PM
- By Rhyalus in forum SupplementsReplies: 10Last Post: 11-14-2006, 06:22 PM